# SDR DALA2017111508166

- Difficulty date: November 14, 2017
- Submitted: November 16, 2017
- Operation: Air carrier
- Aircraft: N385DN
- Make and model: Boeing 737832
- Aircraft serial: 30348
- Aircraft time: 58,436 hours, 23,071 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 986-992
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND CORROSION ON THE FLOOR WEB BETWEEN BS 986.5 & 992.8, LBL45 TO LBL 46.  MAINTENANCE REPLACED THE WEB IAW SRM 51-40-02, PAR 4, 7, AND DWG 147A5712, REV F.
